journal6 ›› 2010, Vol. 31 ›› Issue (4): 15-17.
• 数学 • 上一篇 下一篇
出版日期:
发布日期:
通讯作者:
作者简介:
基金资助:
国家自然科学基金资助项目(10971123);陕西师范大学重点基金资助项目(995281)
Online:
Published:
摘要:将复数域上的一些常见不等式推广到方阵Mn上,并利用奇异值分解理论和酉不变范数的性质得到了一些关于矩阵不等式的结论.
关键词: 酉不变范数, 矩阵不等式, 奇异值分解
Abstract: Some inequalities are generalized from complex field to square matrices Mn,and then the results about matrix inequalities are proved by means of the singular value decomposition and the properties of the unitary invariant norm.
Key words: unitary invariant norm, matrix inequalities, singular value decomposition
张丽娟, 任芳国. 关于酉不变范数的矩阵不等式[J]. journal6, 2010, 31(4): 15-17.
ZHANG Li-Juan, REN Fang-Guo. On Matrix Inequality of Unitary Invariant Norm[J]. journal6, 2010, 31(4): 15-17.
导出引用管理器 EndNote|Ris|BibTeX
链接本文: https://zkxb.jsu.edu.cn/CN/
https://zkxb.jsu.edu.cn/CN/Y2010/V31/I4/15